# SDR JJBA20221021012

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 45,256 hours, 28,494 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Condition: Pilot Error
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

WING 1 FUEL QTY INDICATED 0 IN FLIGHT. FOUND REFUEL SWITCH IN OPEN POSITION. MOVED TO CLOSED POSITION. ALL MESSAGES CLEARED AND FUEL TY RETURNED TO NORMAL. VERIFIED QTY INDICATION CORRECT BY STICK MEASUREMENT. OPS CHECK GOOD
